# SDR SWAA2023021092002

- Difficulty date: January 16, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Plate
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT ELONGATED HOLE 2EA PLATES LOCATE RBL 27 RH VAPOR BARRIER AT MAIN WHEEL WELL COMPARTMENT 2022-708792<[01] MADE PLATES (2E/A) LOCATED RBL 27 RH VAPOR BARRIER AT MAIN WHEEL WELL COMPARTMENT I.A.W B737-700 SRM 51-40-05 AND DWG 111A1511 SHEET: 9 REV:-MATERIAL USED P/N: 2024T3. 032 PO: 2021 234316. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
